Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nobody.

Acne moves up and down my face

Have any of you guys and girls got acne that overtime just seems to move around your face? What i mean is one week my forehead is realllllllly bad, but the rest of my face isnt too bad at all. Next week forehead is clearer but now my nose that was previously flawless has loads of spots on. Then the next week nose is flawless again and now my chin has loads of spots on. Then it moves back up in the same fashion!

My face has seemed to be doing this for the last 2 years or so its really odd and annoying as the spots are just having fun lol :think::think:

The derms i have been too are so bad its laughable, They keep trying to put me on something called robacutan or something but the side effects are serious and theres SO many of them! Its basically pumping you with death....

Thanks and good luck! :dance:

Share this post


Link to post
Share on other sites
Have any of you guys and girls got acne that overtime just seems to move around your face? What i mean is one week my forehead is realllllllly bad, but the rest of my face isnt too bad at all. Next week forehead is clearer but now my nose that was previously flawless has loads of spots on. Then the next week nose is flawless again and now my chin has loads of spots on. Then it moves back up in the same fashion!

My face has seemed to be doing this for the last 2 years or so its really odd and annoying as the spots are just having fun lol :think: :think:

The derms i have been too are so bad its laughable, They keep trying to put me on something called robacutan or something but the side effects are serious and theres SO many of them! Its basically pumping you with death....

Thanks and good luck! :dance:

Hmmm i used to find that with the cysts i used to get lol, they would move from the side of my nose then up to my eyebrow then back to the other side of the nose then back up to the eye brow. I hav no idea what the crack is with it. Just the way it goes i guess. If your acne is really bad have a talk with your derm about accutane, although that has a lot of side effects etc as well but it does make a big impact on your acne. Depends if you want to take the risk, you get blood tests etc to make sure things arnt to bad on you though. I'm on day 13 of accutane, mainly just very dry and having an initial breakout but i'm fairly confident it will work =] Good luck to ya! :D

Share this post


Link to post
Share on other sites
Have any of you guys and girls got acne that overtime just seems to move around your face? What i mean is one week my forehead is realllllllly bad, but the rest of my face isnt too bad at all. Next week forehead is clearer but now my nose that was previously flawless has loads of spots on. Then the next week nose is flawless again and now my chin has loads of spots on. Then it moves back up in the same fashion!

My face has seemed to be doing this for the last 2 years or so its really odd and annoying as the spots are just having fun lol :think: :think:

The derms i have been too are so bad its laughable, They keep trying to put me on something called robacutan or something but the side effects are serious and theres SO many of them! Its basically pumping you with death....

Thanks and good luck! :dance:

Hmmm i used to find that with the cysts i used to get lol, they would move from the side of my nose then up to my eyebrow then back to the other side of the nose then back up to the eye brow. I hav no idea what the crack is with it. Just the way it goes i guess. If your acne is really bad have a talk with your derm about accutane, although that has a lot of side effects etc as well but it does make a big impact on your acne. Depends if you want to take the risk, you get blood tests etc to make sure things arnt to bad on you though. I'm on day 13 of accutane, mainly just very dry and having an initial breakout but i'm fairly confident it will work =] Good luck to ya! :D

:surprised: My cysts did that then I would have injections and they kept coming back. I went to the derm and she suggested tane after I had bad reaction to antibiotic tx. Dont worry if you take accutane. I'm on month 3 and yes it does have side effects. Mostly redness like a slight sunburn and dry lips and nose. Other than that a few breakouts,not any more cystic ones though. Cholesterol up a little, you just gotta be careful what you eat. It helps. Also taking fish oil tabs too. I should be done here in March. Good Luck.

Share this post


Link to post
Share on other sites
Have any of you guys and girls got acne that overtime just seems to move around your face? What i mean is one week my forehead is realllllllly bad, but the rest of my face isnt too bad at all. Next week forehead is clearer but now my nose that was previously flawless has loads of spots on. Then the next week nose is flawless again and now my chin has loads of spots on. Then it moves back up in the same fashion!

My face has seemed to be doing this for the last 2 years or so its really odd and annoying as the spots are just having fun lol :think: :think:

The derms i have been too are so bad its laughable, They keep trying to put me on something called robacutan or something but the side effects are serious and theres SO many of them! Its basically pumping you with death....

Thanks and good luck! :dance:

Hmmm i used to find that with the cysts i used to get lol, they would move from the side of my nose then up to my eyebrow then back to the other side of the nose then back up to the eye brow. I hav no idea what the crack is with it. Just the way it goes i guess. If your acne is really bad have a talk with your derm about accutane, although that has a lot of side effects etc as well but it does make a big impact on your acne. Depends if you want to take the risk, you get blood tests etc to make sure things arnt to bad on you though. I'm on day 13 of accutane, mainly just very dry and having an initial breakout but i'm fairly confident it will work =] Good luck to ya! :D

:surprised: My cysts did that then I would have injections and they kept coming back. I went to the derm and she suggested tane after I had bad reaction to antibiotic tx. Dont worry if you take accutane. I'm on month 3 and yes it does have side effects. Mostly redness like a slight sunburn and dry lips and nose. Other than that a few breakouts,not any more cystic ones though. Cholesterol up a little, you just gotta be careful what you eat. It helps. Also taking fish oil tabs too. I should be done here in March. Good Luck.

I may ask about accutane as the side affects dont seem that bad. The robacutan has very severe side affects: for instance lower bone density, liver damage, breathing problems, severe depression, eye damage, muscle tissue damage along with literally like 50+ more. Ive heard that it has amazing results, and someone i know was on it for a while and it cleared him up soooo fast. However is it worth it? i dont think so lol. Knowing my luck ill get every side effect and die.

Ive never been keen on using really harsh chemicals in or on my body i just dont like what they are doing lol. Im going to cut down on dairy as i have about 5-6 glasses of whole milk a day ( the worst kind for acne i think!) and im taking fish oil already so alls good!! good luck to you too!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×